# SDR AALA201710179011

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 367 hours, 46 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019102
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN THE FORWARD CREW REST AREA HAS AN INOPERATIVE CRADLE BUTTON.  REMOVED AND REPLACED FLASHLIGHT CRADLE ASSEMBLY IAW AMM 25-64-00.  OPS CHECKED GOOD.
